# SDR AALA20111210JFK02

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 91,213 hours, 18,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS IN LEFT AFT ZONE INOPERATIVE.  REPLACED BATTERY PACK FOR POWER SUPPLY EQUIPMENT M734.  OPS CHECK NORMAL.
